It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-21-2008, 05:02 PM   #1
Junior Member
(female)
 
Join Date: May 2008
Location: seattle, wa, usa
Posts: 45
lindkaye3 HB User
twitching, anyone?

Has anyone come across a form of "twitching" that comes with RSD? It started mainly in my leg, but lately has moved to my hands, feet, legs and face. Mainly when I am relaxing, getting ready for bed. I know some twitching is normal - muscles relaxing. But this is getting pretty frequent and strong - sometimes my leg just jerks! I have the RSD in my leg and when the jerking occurs, it results in my leg hurting quite a bit. Could it be my meds or is it part of the RSD? Just another thing to add to my list of crazyness! Thanks.

 
Old 10-21-2008, 05:36 PM   #2
Senior Veteran
(female)
 
Join Date: May 2002
Location: NY
Posts: 3,197
sharon1030 HB User
Smile Re: twitching, anyone?

Hi,

Twitching and muscle spasms can come along with RSD. There are meds (baclofen is one) that can help. I know these twitches are really annoying and can get painful. You also can feel like you're going crazy, but you aren't...they definitely are one of the many signs and symptoms of RSD.

Sharon

 
Sponsors Lightbulb
   
Old 10-21-2008, 08:13 PM   #3
Senior Veteran
(female)
 
Join Date: Jan 2005
Location: FL
Posts: 686
Gaollan HB UserGaollan HB UserGaollan HB User
Re: twitching, anyone?

Yup,what Sharon said! LOL I had real bad uncontrollable jerking of my legs. Since getting on baclofen I barely have any "episodes" anymore. :-D It's awesome. It had started doing it in my arms too and that was just annoying trying to type and have my arm flail out! LOL Talk to your doc about a muscle relaxer, baclofen and soma are the 2 common ones to take long term.

Hugs,

Karen

 
Old 10-21-2008, 09:43 PM   #4
Junior Member
(female)
 
Join Date: May 2008
Location: seattle, wa, usa
Posts: 45
lindkaye3 HB User
Re: twitching, anyone?

Thanks for the responses - its good to know I'm not going insane! At first I thought it was all in my mind, then my hubby saw my foot jerk up! Its just kinda annoying when I am trying to get my muscles to relax to go to sleep, then it starts in. So far it's only painful when its in my leg where I have my rsd - my knee replacement. When I jerk my knee - I about hit the roof! I hate to think of another med to take = but if they keep getting more frequent, will have to ask my pain doc. I will be going in for surgery next month on my knee -= and don't want it twitching then! Thanks again!

 
Old 10-22-2008, 12:34 PM   #5
Senior Member
(female)
 
Join Date: Nov 2007
Location: Tampa, FL, USA
Posts: 110
hdladyred HB User
Re: twitching, anyone?

Hey everyone - along with the Baclofen there is a newish med that you only have to take once a day - at bedtime - and it "helps you sleep" - OK - laugh snort... not much helps me sleep but they...the ever elusive doctors in the sky who make up all of the side effects that I wish I would get as opposed to the ones that I do get ... any way it is called Amrix. It is loosely related to flexiril and is a 24 hour dose. It works much better for me than Baclofen did and maybe I'm being a tiny bit hopeful here - I do sleep at least the first 45 minutes after I lay down now but the good news is I don't twitch! Seriously it does work well for me with the twitching and the baclofen and soma didn't do much for me at all other than make me a walking zombee that twitched during the day. Best of luck to you! Lissa

 
Old 10-22-2008, 10:16 PM   #6
Senior Veteran
(female)
 
Join Date: Jan 2005
Location: FL
Posts: 686
Gaollan HB UserGaollan HB UserGaollan HB User
Re: twitching, anyone?

Hey Lissa. Glad you've found something that works so well for you with a nice "side effect" for once! LOL There's enough bad ones that's for sure. I've never heard of the one you mention but the word "newish" = it probably costs too much money for me to pay for! LMAO I'm very lucky to not suffer from anything other than a little drowsiness from any med for the first 2 days. After that it's no problem. I pay $10 a month for my baclofen and am so happy that I can. I'm hoping that I'll get the lyrica for free from the company now since my hubs isn't making much money. I really can't afford the $70 a month it's costing to take 1 pill a day. *sigh* Why can't they make all meds affordable so we don't have to choose food or meds!

Hugs,

Karen

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Muscle Twitching & Arm/Leg Jerking! What's Causing This To Happen??? AngelOfLight82 Neuromuscular Diseases 57 04-28-2010 10:26 PM
Cymbalta and muscle twitching…this may surprise you!!! AngelOfLight82 Depression 6 04-01-2009 11:23 AM
TWITCHING! I can't sleep! hypovitae Sleep Disorders 4 04-29-2008 06:53 PM
Anxiety and muscle twitching anyone?? confused78 Anxiety 11 10-18-2007 12:12 PM
Question about twitching/cramping in hands/arms puparoo Spinal Cord Disorders 6 09-07-2006 03:06 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



painman2009 (56), Kev629 (41), K_Lana (32), kelly4004 (28), jewlz67 (27), sswallow (24), laurav (12), mellow (9), hatemyfeet (9), SloRian (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 09:08 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!